RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 3, Pages 291–298 (Mi de10794)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Solution Spaces and the Fucik Spectrum

S. R. Gabdrakhmanov

Lomonosov Moscow State University

Full text: PDF file (1363 kB)

English version:
Differential Equations, 2003, 39:3, 313–321

Bibliographic databases:

UDC: 517.927.4
Received: 14.05.2002

Citation: S. R. Gabdrakhmanov, “Solution Spaces and the Fucik Spectrum”, Differ. Uravn., 39:3 (2003), 291–298; Differ. Equ., 39:3 (2003), 313–321

Citation in format AMSBIB
\Bibitem{Gab03}
\by S.~R.~Gabdrakhmanov
\paper Solution Spaces and the Fucik Spectrum
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 3
\pages 291--298
\mathnet{http://mi.mathnet.ru/de10794}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2132483}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 3
\pages 313--321
\crossref{https://doi.org/10.1023/A:1026083231867}


Linking options:
  • http://mi.mathnet.ru/eng/de10794
  • http://mi.mathnet.ru/eng/de/v39/i3/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Filippov, “On Fucik Spectra and Periodic Solutions”, Math. Notes, 73:6 (2003), 859–870  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:46
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020